I started on Tequin (a quinolone antibiotic) 7 days ago...and started having a lot of new problems. I took dose number 6 yesterday and had my worst day yet. Today...I am throwing doses 7-10 in the trash!! I started with stomach problems...crampy, upset...then progressed to nausea and more painful cramps on dose 3 and 4. Doses 5 and 6 I started having dizziness.. upon sitting up ..which I wasn't doing much of. A rapid heartbeat and a feeling like I was going to pass out followed...even going walking to the restroom was scary. My heart would just race! I am sure that my blood pressure must have been bottoming out. I have on the lower end of normal usually and this weekend it must of been dangerously low. I was seriously thinking I should go to the hospital...but with 3 kids it is an inconvenience on them and my husband...I didn't want to seem paranoid.. so I just waited it out and thought to myself...if it gets worse we will have to go!
Today I am still not back to normal but better than yesterday. I started the day out today with a stabbing pain near my right kidney.. which freaked my husband out after this weekend. Four ibuprofen made the pain bearable now. But at least my heart seems to be heading back to normal. I hope this helps you!!! Good luck,
Last Updated 7/15/04